Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 70747, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/70747

A new hierarchy of integrable system of 1+2 dimensions: from Newton's law to generalized Hamiltonian system. Part II

1College of International Exchange, Yangzhou Polytechnic University, Yangzhou, Jiangsu 225002, China
2Bloomberg L. P., 10019, NY, USA

Received 24 November 2004; Revised 11 December 2005; Accepted 18 December 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The Hamiltonian equation provides us an alternate description of the basic physical laws of motion, which is used to be described by Newton's law. The research on Hamiltonian integrable systems is one of the most important topics in the theory of solitons. This article proposes a new hierarchy of integrable systems of 1+2 dimensions with its Hamiltonian form by following the residue approach of Fokas and Tu. The new hierarchy of integrable system is of fundamental interest in studying the Hamiltonian systems.